JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IDEALIZATIONS OF PSEUDO BUCHSBAUM MODULES OVER A PSEUDO BUCHSBAUM RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
IDEALIZATIONS OF PSEUDO BUCHSBAUM MODULES OVER A PSEUDO BUCHSBAUM RING
Nguyen, Thi Hong Loan; Nong, Quoc Chinh;
  PDF(new window)
 Abstract
Let (A,m) be a Noetherian local ring and M a finitely generated A-module. The notion of pseudo Buchsbaum module was introduced in [3] as an extension of that of Buchsbaum module. In this paper, we give a condition for the idealization A⋉M of M over A to be pseudo Buchsbaum.
 Keywords
Buchsbaum modules;pseudo Buchsbaum modules;idealization;
 Language
English
 Cited by
 References
1.
Y. Aoyama, Some basic results on canonical modules, J. Math. Kyoto Univ. 23 (1983), no. 1, 85-94.

2.
N. T. Cuong, N. T. Hoa, and N. T. H. Loan, On certain length functions associated to a system of parameters in local rings, Vietnam J. Math. 27 (1999), no. 3, 259-272.

3.
N. T. Cuong and N. T. H. Loan, A characterization for pseudo Buchsbaum module, Japan. J. Math. 30 (2004), no. 1, 165-181.

4.
N. T. Cuong and N. T. H. Loan, A blowing-up characterization of pseudo Buchsbaum modules, Vietnam J.Math. 34 (2006), no. 4, 449-458.

5.
N. T. Cuong and N. D. Minh, Lengths of generalized fractions of modules having small polynomial type, Math. Proc. Cambridge Philos. Soc. 128 (2000), no. 2, 269-282. crossref(new window)

6.
N. T. Cuong, M. Morales, and L. T. Nhan, On the length of generalized fractions, J. Algebra 265 (2003), no. 1, 100-113. crossref(new window)

7.
N. T. Cuong and L. T. Nhan, Pseudo Cohen Macaulay and pseudo generalized Cohen Macaulay modules, J. Algebra 267 (2003), no. 1, 156-177. crossref(new window)

8.
S. Goto and K. Yamagshi, The theory of unconditioned strong d-sequences and modules of finite local cohomology, Preprint, 1986.

9.
M. Hochster, Contraced ideals from integral extensions of regular rings, Nagoya Math. J. 51 (1973), 25-43.

10.
M. Nagata, Local Rings, Interscience Tracts in Pure and Applied Mathematics, No. 13 Interscience Publishers a division of John Wiley & Sons New York-London 1962.

11.
I. Reiten, The converse to a theorem of Sharp on Gorenstein modules, Proc. Amer. Math. Soc. 32 (1972), 417-420. crossref(new window)

12.
R. Y. Sharp and M. A. Hamieh, Lengths of certain generalized fractions, J. Pure Appl. Algebra 38 (1985), no. 2-3, 323-336. crossref(new window)

13.
K. Yamagishi, Idealizations of maximal Buchsbaum modules over a Buchsbaum ring, Math. Proc. Cambridge Philos. Soc. 104 (1988), no. 3, 451-478. crossref(new window)